• Previous Article
    Mixed integer programming model for scheduling in unrelated parallel processor system with priority consideration
  • NACO Home
  • This Issue
  • Next Article
    A weighted-path-following method for symmetric cone linear complementarity problems
2014, 4(2): 133-140. doi: 10.3934/naco.2014.4.133

Existence and convergence results for best proximity points in cone metric spaces

1. 

Department of Mathematics, Kyungsung University, Busan 608-736

Received  May 2013 Revised  April 2014 Published  May 2014

In this paper, the author introduces generalized cone proximal $\varphi$-cyclic contraction pairs in cone metric spaces and considers the existence and convergence of best proximity point for a pair in cone metric spaces. His results generalize the corresponding results in [1, 4, 5, 7, 8, 12, 13, 15].
Citation: Byung-Soo Lee. Existence and convergence results for best proximity points in cone metric spaces. Numerical Algebra, Control & Optimization, 2014, 4 (2) : 133-140. doi: 10.3934/naco.2014.4.133
References:
[1]

M. A. Al-Thagafi and N. Shahzad, Convergence and existence results for best proximity points,, Nonlinear Analysis, 70 (2009), 3665. doi: 10.1016/j.na.2008.07.022. Google Scholar

[2]

M. A. Al-Thagafi and N. Shahzad, Best proximity sets and equilibrium pairs for a finite family of mulimaps,, Fixed Point Theory Appl., 10 (2008). Google Scholar

[3]

M. A. Al-Thagafi and N. Shahzad, Best proximity pairs and equilibrium pairs for Kakutani multimaps,, Nonlinear Analysis, 70 (2009), 1209. doi: 10.1016/j.na.2008.02.004. Google Scholar

[4]

S. S. Basha, Best proximity point theorems: resolution of an important non-linear programming problem,, Optim. Lett., 7 (2013), 1167. doi: 10.1007/s11590-012-0493-5. Google Scholar

[5]

A. A. Eldred and P. Veeramani, Existence and convergence of best proximity points,, J. Math. Anal. Appl., 232 (2006), 1001. doi: 10.1016/j.jmaa.2005.10.081. Google Scholar

[6]

K. Fan, Extensions of two fixed point theorems of F. E. Browder,, Math. Z., 122 (1969), 234. Google Scholar

[7]

M. Gabeleh and A. Abkar, Best proximity points for semi-cyclic contractive pairs in Banach spaces,, Int. Math. Forum, 6 (2011), 2179. Google Scholar

[8]

L. G. Huang and X. Zhang, Cone metric spaces and fixed point theorems of contractive mappings,, J. Math. Anal. Appl., 332 (2007), 1468. doi: 10.1016/j.jmaa.2005.03.087. Google Scholar

[9]

S. Karpagam and S. Agrawal, Best proximity point theorems for p-cyclic Meir-Keeler contraction,, Fixed Point Theory Appl., 9 (2009). Google Scholar

[10]

W. K. Kim, S. Kum and K. H. Lee, On general best proximity pairs and equilibrium pairs in free abstract economies,, Nonlinear Analysis, 68 (2008), 2216. doi: 10.1016/j.na.2007.01.057. Google Scholar

[11]

W. A. Kirk, S. Reich and P. Veeramani, Proximinal retracts and best proximity pair theorems,, Numer. Func. Anal. Optim., 24 (2003), 851. doi: 10.1081/NFA-120026380. Google Scholar

[12]

B. S. Lee, Cone metirc version of existence and convergence for best proximity points,, Universal J. Appl. Math., 2 (2014), 104. Google Scholar

[13]

C. Mongkalkeha and P. Kumam, Some common best proximity points for proximity commuting mappings,, Optim. Lett., 7 (2013), 1825. doi: 10.1007/s11590-012-0525-1. Google Scholar

[14]

D. Turkoglu, M. Abuloha and T. Abdeljawad, KKM mappings in cone metric spaces and some fixed point theorems,, Nonlinear Analysis, 72 (2010), 348. doi: 10.1016/j.na.2009.06.058. Google Scholar

[15]

D. Xu and L. Deng, Cone semi-metric spaces and fixed point theorems for generalized weak contractive mappings,, Nonlinear Analysis Forum, 18 (2013), 57. Google Scholar

show all references

References:
[1]

M. A. Al-Thagafi and N. Shahzad, Convergence and existence results for best proximity points,, Nonlinear Analysis, 70 (2009), 3665. doi: 10.1016/j.na.2008.07.022. Google Scholar

[2]

M. A. Al-Thagafi and N. Shahzad, Best proximity sets and equilibrium pairs for a finite family of mulimaps,, Fixed Point Theory Appl., 10 (2008). Google Scholar

[3]

M. A. Al-Thagafi and N. Shahzad, Best proximity pairs and equilibrium pairs for Kakutani multimaps,, Nonlinear Analysis, 70 (2009), 1209. doi: 10.1016/j.na.2008.02.004. Google Scholar

[4]

S. S. Basha, Best proximity point theorems: resolution of an important non-linear programming problem,, Optim. Lett., 7 (2013), 1167. doi: 10.1007/s11590-012-0493-5. Google Scholar

[5]

A. A. Eldred and P. Veeramani, Existence and convergence of best proximity points,, J. Math. Anal. Appl., 232 (2006), 1001. doi: 10.1016/j.jmaa.2005.10.081. Google Scholar

[6]

K. Fan, Extensions of two fixed point theorems of F. E. Browder,, Math. Z., 122 (1969), 234. Google Scholar

[7]

M. Gabeleh and A. Abkar, Best proximity points for semi-cyclic contractive pairs in Banach spaces,, Int. Math. Forum, 6 (2011), 2179. Google Scholar

[8]

L. G. Huang and X. Zhang, Cone metric spaces and fixed point theorems of contractive mappings,, J. Math. Anal. Appl., 332 (2007), 1468. doi: 10.1016/j.jmaa.2005.03.087. Google Scholar

[9]

S. Karpagam and S. Agrawal, Best proximity point theorems for p-cyclic Meir-Keeler contraction,, Fixed Point Theory Appl., 9 (2009). Google Scholar

[10]

W. K. Kim, S. Kum and K. H. Lee, On general best proximity pairs and equilibrium pairs in free abstract economies,, Nonlinear Analysis, 68 (2008), 2216. doi: 10.1016/j.na.2007.01.057. Google Scholar

[11]

W. A. Kirk, S. Reich and P. Veeramani, Proximinal retracts and best proximity pair theorems,, Numer. Func. Anal. Optim., 24 (2003), 851. doi: 10.1081/NFA-120026380. Google Scholar

[12]

B. S. Lee, Cone metirc version of existence and convergence for best proximity points,, Universal J. Appl. Math., 2 (2014), 104. Google Scholar

[13]

C. Mongkalkeha and P. Kumam, Some common best proximity points for proximity commuting mappings,, Optim. Lett., 7 (2013), 1825. doi: 10.1007/s11590-012-0525-1. Google Scholar

[14]

D. Turkoglu, M. Abuloha and T. Abdeljawad, KKM mappings in cone metric spaces and some fixed point theorems,, Nonlinear Analysis, 72 (2010), 348. doi: 10.1016/j.na.2009.06.058. Google Scholar

[15]

D. Xu and L. Deng, Cone semi-metric spaces and fixed point theorems for generalized weak contractive mappings,, Nonlinear Analysis Forum, 18 (2013), 57. Google Scholar

[1]

Fengming Ma, Yiju Wang, Hongge Zhao. A potential reduction method for the generalized linear complementarity problem over a polyhedral cone. Journal of Industrial & Management Optimization, 2010, 6 (1) : 259-267. doi: 10.3934/jimo.2010.6.259

[2]

Ye Tian, Qingwei Jin, Zhibin Deng. Quadratic optimization over a polyhedral cone. Journal of Industrial & Management Optimization, 2016, 12 (1) : 269-283. doi: 10.3934/jimo.2016.12.269

[3]

Yanhong Yuan, Hongwei Zhang, Liwei Zhang. A smoothing Newton method for generalized Nash equilibrium problems with second-order cone constraints. Numerical Algebra, Control & Optimization, 2012, 2 (1) : 1-18. doi: 10.3934/naco.2012.2.1

[4]

Viviane Baladi, Sébastien Gouëzel. Banach spaces for piecewise cone-hyperbolic maps. Journal of Modern Dynamics, 2010, 4 (1) : 91-137. doi: 10.3934/jmd.2010.4.91

[5]

Vladimir Müller, Aljoša Peperko. On the Bonsall cone spectral radius and the approximate point spectrum. Discrete & Continuous Dynamical Systems - A, 2017, 37 (10) : 5337-5354. doi: 10.3934/dcds.2017232

[6]

Xin-He Miao, Jein-Shan Chen. Error bounds for symmetric cone complementarity problems. Numerical Algebra, Control & Optimization, 2013, 3 (4) : 627-641. doi: 10.3934/naco.2013.3.627

[7]

Peter Kuchment, Fatma Terzioglu. Inversion of weighted divergent beam and cone transforms. Inverse Problems & Imaging, 2017, 11 (6) : 1071-1090. doi: 10.3934/ipi.2017049

[8]

Maciej J. Capiński, Piotr Zgliczyński. Cone conditions and covering relations for topologically normally hyperbolic invariant manifolds. Discrete & Continuous Dynamical Systems - A, 2011, 30 (3) : 641-670. doi: 10.3934/dcds.2011.30.641

[9]

Piotr Pokora, Tomasz Szemberg. Minkowski bases on algebraic surfaces with rational polyhedral pseudo-effective cone. Electronic Research Announcements, 2014, 21: 126-131. doi: 10.3934/era.2014.21.126

[10]

Łukasz Struski, Jacek Tabor, Tomasz Kułaga. Cone-fields without constant orbit core dimension. Discrete & Continuous Dynamical Systems - A, 2012, 32 (10) : 3651-3664. doi: 10.3934/dcds.2012.32.3651

[11]

Behrouz Kheirfam. A weighted-path-following method for symmetric cone linear complementarity problems. Numerical Algebra, Control & Optimization, 2014, 4 (2) : 141-150. doi: 10.3934/naco.2014.4.141

[12]

Yi Zhang, Liwei Zhang, Jia Wu. On the convergence properties of a smoothing approach for mathematical programs with symmetric cone complementarity constraints. Journal of Industrial & Management Optimization, 2018, 14 (3) : 981-1005. doi: 10.3934/jimo.2017086

[13]

Xiaoling Guo, Zhibin Deng, Shu-Cherng Fang, Wenxun Xing. Quadratic optimization over one first-order cone. Journal of Industrial & Management Optimization, 2014, 10 (3) : 945-963. doi: 10.3934/jimo.2014.10.945

[14]

Yafeng Li, Guo Sun, Yiju Wang. A smoothing Broyden-like method for polyhedral cone constrained eigenvalue problem. Numerical Algebra, Control & Optimization, 2011, 1 (3) : 529-537. doi: 10.3934/naco.2011.1.529

[15]

Yi Zhang, Yong Jiang, Liwei Zhang, Jiangzhong Zhang. A perturbation approach for an inverse linear second-order cone programming. Journal of Industrial & Management Optimization, 2013, 9 (1) : 171-189. doi: 10.3934/jimo.2013.9.171

[16]

Shuang Chen, Li-Ping Pang, Dan Li. An inexact semismooth Newton method for variational inequality with symmetric cone constraints. Journal of Industrial & Management Optimization, 2015, 11 (3) : 733-746. doi: 10.3934/jimo.2015.11.733

[17]

Wen Jin, Horst R. Thieme. An extinction/persistence threshold for sexually reproducing populations: The cone spectral radius. Discrete & Continuous Dynamical Systems - B, 2016, 21 (2) : 447-470. doi: 10.3934/dcdsb.2016.21.447

[18]

Robert Azencott, Bernhard G. Bodmann, Tasadduk Chowdhury, Demetrio Labate, Anando Sen, Daniel Vera. ROI reconstruction from truncated cone-beam projections. Inverse Problems & Imaging, 2018, 12 (1) : 29-57. doi: 10.3934/ipi.2018002

[19]

Shiyun Wang, Yong-Jin Liu, Yong Jiang. A majorized penalty approach to inverse linear second order cone programming problems. Journal of Industrial & Management Optimization, 2014, 10 (3) : 965-976. doi: 10.3934/jimo.2014.10.965

[20]

Liping Tang, Xinmin Yang, Ying Gao. Higher-order symmetric duality for multiobjective programming with cone constraints. Journal of Industrial & Management Optimization, 2017, 13 (5) : 1-12. doi: 10.3934/jimo.2019033

 Impact Factor: 

Metrics

  • PDF downloads (8)
  • HTML views (0)
  • Cited by (1)

Other articles
by authors

[Back to Top]